Alert archive / Arizona / Wind Advisories in 2007
Wind Advisory 6, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Mar 26, 2007, 3:24 AM MST for 5 counties in Arizona. It took effect at Mar 26, 2007, 3:28 PM MST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2007, 3:24 AM MST (10:24 UTC)
- In effect from
- Mar 26, 2007, 3:28 PM MST
- Expired
- Mar 27, 2007, 8:00 PM MST
- In force
- 29 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1443 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 261024 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 324 AM MST MON MAR 26 2007 ...STRONG WINDS ARE EXPECTED TUESDAY ACROSS MUCH OF NORTHERN AND CENTRAL ARIZONA... .A STRONG PACIFIC COLD FRONT WILL SWEEP ACROSS ARIZONA ON TUESDAY. THE MAIN IMPACT FROM THIS SYSTEM WILL BE VERY STRONG AND GUSTY WINDS. A WIND ADVISORY HAS BEEN ISSUED FOR MUCH OF NORTHERN AND CENTRAL ARIZONA TUESDAY. SOUTHWEST WINDS WILL INCREASE LATE TODAY...AND WILL STRENGTHEN SIGNIFICANTLY TUESDAY. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH ARE POSSIBLE IN THE ADVISORY AREA. AREAS OF BLOWING SAND ARE ALSO POSSIBLE TUESDAY AFTERNOON...MAINLY EAST OF FLAGSTAFF IN THE LITTLE COLORADO RIVER VALLEY FROM WINSLOW TO THE NEW MEXICO BORDER. WINDS WILL SLOWLY DIMINISH TUESDAY NIGHT. AZZ004>006-009>014-039-040-261830- /O.UPG.KFGZ.HW.A.0001.070327T0400Z-070328T0700Z/ /O.NEW.KFGZ.WI.Y.0006.070327T1300Z-070328T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...NAVAJO N.M.... DILKON...KYKOTSMOVI 324 AM MST MON MAR 26 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ007-015>017-038-261830- /O.NEW.KFGZ.WI.Y.0006.070327T1300Z-070328T0300Z/ COCONINO PLATEAU-WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- WHITE MOUNTAINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...VALLE...FLAGSTAFF...WILLIAMS... MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP...SEDONA 324 AM MST MON MAR 26 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
7 follow-up statements
000 WWUS75 KFGZ 261747 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1047 AM MST MON MAR 26 2007 ...STRONG WINDS ARE EXPECTED TUESDAY ACROSS MUCH OF NORTHERN AND CENTRAL ARIZONA... .A STRONG PACIFIC COLD FRONT WILL SWEEP ACROSS ARIZONA ON TUESDAY. THE MAIN IMPACT FROM THIS SYSTEM WILL BE VERY STRONG AND GUSTY WINDS. A WIND ADVISORY HAS BEEN ISSUED FOR MUCH OF NORTHERN AND CENTRAL ARIZONA TUESDAY. SOUTHWEST WINDS WILL INCREASE LATE TODAY...AND WILL STRENGTHEN SIGNIFICANTLY TUESDAY. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH ARE POSSIBLE IN THE ADVISORY AREA. AREAS OF BLOWING SAND ARE ALSO POSSIBLE TUESDAY AFTERNOON...MAINLY EAST OF FLAGSTAFF IN THE LITTLE COLORADO RIVER VALLEY FROM WINSLOW TO THE NEW MEXICO BORDER. WINDS WILL SLOWLY DIMINISH TUESDAY NIGHT. AZZ004>007-009>017-038>040-270200- /O.CON.KFGZ.WI.Y.0006.070327T1300Z-070328T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 1047 AM MST MON MAR 26 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY. SOUTHWEST WINDS WILL STRENGTHEN SIGNIFICANTLY TUESDAY. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH ARE EXPECTED IN THE ADVISORY AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 262228 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 328 PM MST MON MAR 26 2007 ...STRONG WINDS ARE EXPECTED TUESDAY ACROSS NORTHERN AND CENTRAL ARIZONA... .A STRONG PACIFIC COLD FRONT WILL SWEEP ACROSS ARIZONA ON TUESDAY. SOUTH TO SOUTHWEST SUSTAINED WIND SPEEDS OF 25 TO 40 MPH WITH GUSTS OF 40 TO 55 MPH ARE EXPECTED...THUS A WIND ADVISORY HAS BEEN ISSUED FOR ALL OF NORTHERN AND CENTRAL ARIZONA. AREAS OF BLOWING SAND ARE ALSO POSSIBLE TUESDAY AFTERNOON...MAINLY EAST OF FLAGSTAFF IN THE LITTLE COLORADO RIVER VALLEY FROM WINSLOW TO THE NEW MEXICO BORDER. WINDS WILL SLOWLY DIMINISH TUESDAY NIGHT. UPDATES TO FORECAST WIND SPEEDS AND OR GUSTS ARE STILL POSSIBLE AS THIS EVENT NEARS. ALL ARE URGED TO OBTAIN THE LATEST FORECAST INFORMATION. AZZ008-018-037-270630- /O.EXA.KFGZ.WI.Y.0006.070327T1300Z-070328T0300Z/ YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS- INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD 328 PM MST MON MAR 26 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY. SOUTHWEST WINDS WILL STRENGTHEN SIGNIFICANTLY TUESDAY. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH ARE EXPECTED IN THE ADVISORY AREA. UPDATES TO FORECAST WIND SPEEDS AND OR GUSTS ARE STILL POSSIBLE AS THIS EVENT NEARS. ALL ARE URGED TO OBTAIN THE LATEST FORECAST INFORMATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ004>007-009>017-038>040-270630- /O.CON.KFGZ.WI.Y.0006.070327T1300Z-070328T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 328 PM MST MON MAR 26 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY. SOUTHWEST WINDS WILL STRENGTHEN SIGNIFICANTLY TUESDAY. SUSTAINED WIND SPEEDS OF 25 TO 40 MPH WITH GUSTS OF 40 TO 55 MPH ARE EXPECTED IN THE ADVISORY AREA. UPDATES TO FORECAST SUSTAINED WIND SPEEDS AND OR GUSTS ARE STILL POSSIBLE AS THIS EVENT NEARS. ALL ARE URGED TO OBTAIN THE LATEST FORECAST INFORMATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ 41
000 WWUS75 KFGZ 270504 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1004 PM MST MON MAR 26 2007 ...STRONG WINDS ARE EXPECTED TUESDAY ACROSS NORTHERN AND CENTRAL ARIZONA... .A STRONG PACIFIC COLD FRONT WILL SWEEP ACROSS ARIZONA ON TUESDAY. SOUTH TO SOUTHWEST SUSTAINED WIND SPEEDS OF 25 TO 40 MPH WITH GUSTS OF 40 TO 60 MPH ARE EXPECTED ACROSS NORTHERN AND CENTRAL ARIZONA. THE STRONGEST WINDS...AS WELL AS AREAS OF BLOWING DUST AND SAND...WILL LIKELY TAKE PLACE TUESDAY AFTERNOON IN THE LITTLE COLORADO RIVER VALLEY FROM WINSLOW TO THE NEW MEXICO BORDER. WINDS WILL SLOWLY DIMINISH TUESDAY NIGHT. UPDATES TO FORECAST WIND SPEEDS AND OR GUSTS ARE STILL POSSIBLE AS THIS EVENT NEARS. ALL ARE URGED TO OBTAIN THE LATEST FORECAST INFORMATION. AZZ010>014-016-017-039-040-271315- /O.CON.KFGZ.WI.Y.0006.070327T1300Z-070328T0300Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 1004 PM MST MON MAR 26 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY. SOUTHWEST WINDS WILL STRENGTHEN SIGNIFICANTLY TUESDAY. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH WILL DEVELOP BY LATE TUESDAY MORNING...AND CONTINUE INTO TUESDAY EVENING. UPDATES TO FORECAST SUSTAINED WIND SPEEDS AND OR GUSTS ARE STILL POSSIBLE AS THIS EVENT NEARS. ALL ARE URGED TO OBTAIN THE LATEST FORECAST INFORMATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ004>009-015-018-037-038-271315- /O.CON.KFGZ.WI.Y.0006.070327T1300Z-070328T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- WESTERN MOGOLLON RIM-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... FLAGSTAFF...WILLIAMS...MUNDS PARK...PAYSON...STRAWBERRY...YOUNG... COTTONWOOD...CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA 1004 PM MST MON MAR 26 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MST TUESDAY. SOUTHWEST WINDS WILL STRENGTHEN SIGNIFICANTLY EARLY TUESDAY MORNING AND CONTINUE THROUGH TUESDAY AFTERNOON BEFORE GRADUALLY TAPERING OFF TUESDAY EVENING. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH ARE EXPECTED. UPDATES TO FORECAST SUSTAINED WIND SPEEDS AND OR GUSTS ARE STILL POSSIBLE AS THIS EVENT NEARS. ALL ARE URGED TO OBTAIN THE LATEST FORECAST INFORMATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 271045 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 345 AM MST TUE MAR 27 2007 ...STRONG WINDS TODAY ACROSS NORTHERN AND CENTRAL ARIZONA... .A STRONG PACIFIC COLD FRONT WILL SWEEP ACROSS ARIZONA TODAY. SOUTH TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 40 TO 60 MPH ARE EXPECTED ACROSS NORTHERN AND CENTRAL ARIZONA BY THIS AFTERNOON. THE STRONGEST WINDS...AS WELL AS AREAS OF BLOWING DUST AND SAND...WILL OCCUR IN THE LITTLE COLORADO RIVER VALLEY FROM WINSLOW TO THE NEW MEXICO BORDER. WINDS WILL SLOWLY DIMINISH TONIGHT. AZZ010>014-016-017-039-040-271800- /O.CON.KFGZ.WI.Y.0006.070327T1300Z-070328T0300Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 345 AM MST TUE MAR 27 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. SOUTHWEST WINDS WILL STRENGTHEN SIGNIFICANTLY TODAY. WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH WILL DEVELOP LATER THIS MORNING...AND CONTINUE INTO THE EVENING. AREAS OF BLOWING DUST AND SAND ARE LIKELY THIS AFTERNOON REDUCING VISIBILITIES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS ALONG INTERSTATE 40 BETWEEN WINSLOW AND THE NEW MEXICO BORDER SHOULD EXERCISE CAUTION TODAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. $$ AZZ004>009-015-018-037-038-271800- /O.CON.KFGZ.WI.Y.0006.070327T1300Z-070328T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- WESTERN MOGOLLON RIM-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... FLAGSTAFF...WILLIAMS...MUNDS PARK...PAYSON...STRAWBERRY...YOUNG... COTTONWOOD...CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA 345 AM MST TUE MAR 27 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. SOUTHWEST WINDS WILL STRENGTHEN SIGNIFICANTLY TODAY. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH WILL DEVELOP LATER THIS MORNING...AND CONTINUE INTO THE EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. $$
000 WWUS75 KFGZ 271913 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1213 PM MST TUE MAR 27 2007 ...STRONG WINDS TODAY ACROSS NORTHERN AND CENTRAL ARIZONA... .A STRONG PACIFIC COLD FRONT WILL SWEEP ACROSS ARIZONA TODAY. SOUTH TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 40 TO 60 MPH ARE EXPECTED ACROSS NORTHERN AND CENTRAL ARIZONA TODAY. THE STRONGEST WINDS...AS WELL AS AREAS OF BLOWING DUST AND SAND...WILL OCCUR IN THE LITTLE COLORADO RIVER VALLEY FROM WINSLOW TO THE NEW MEXICO BORDER. WINDS WILL SLOWLY DIMINISH TONIGHT. AZZ010>014-016-017-039-040-280300- /O.CON.KFGZ.WI.Y.0006.000000T0000Z-070328T0300Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 1213 PM MST TUE MAR 27 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. SOUTHWEST WINDS WILL STRENGTHEN SIGNIFICANTLY TODAY. WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH WILL CONTINUE INTO THE EVENING. AREAS OF BLOWING DUST AND SAND ARE LIKELY THIS AFTERNOON REDUCING VISIBILITIES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS ALONG INTERSTATE 40 BETWEEN WINSLOW AND THE NEW MEXICO BORDER SHOULD EXERCISE CAUTION TODAY. SOME MEASURED PEAK WIND GUSTS AS OF NOON INCLUDE: WINSLOW...51 MPH. ST JOHNS...33 MPH. WINDOW ROCK...43 MPH. RED MESA...41 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. $$ AZZ004>009-015-018-037-038-280300- /O.CON.KFGZ.WI.Y.0006.000000T0000Z-070328T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- WESTERN MOGOLLON RIM-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... FLAGSTAFF...WILLIAMS...MUNDS PARK...PAYSON...STRAWBERRY...YOUNG... COTTONWOOD...CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA 1213 PM MST TUE MAR 27 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH WILL CONTINUE INTO THE EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME MEASURED PEAK WIND GUSTS AS OF NOON INCLUDE: FLAGSTAFF...56 MPH. GRAND CANYON...43 MPH. PARIA POINT...61 MPH. DONEY PARK...60 MPH. PRESCOTT...44 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. $$
000 WWUS75 KFGZ 271958 AAA NPWFGZ URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1258 PM MST TUE MAR 27 2007 ...STRONG WINDS TODAY ACROSS NORTHERN AND CENTRAL ARIZONA... .A STRONG PACIFIC COLD FRONT WILL SWEEP ACROSS ARIZONA TODAY. SOUTH TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 40 TO 60 MPH ARE EXPECTED ACROSS NORTHERN AND CENTRAL ARIZONA TODAY. THE STRONGEST WINDS...AS WELL AS AREAS OF BLOWING DUST AND SAND... WILL OCCUR IN THE LITTLE COLORADO RIVER VALLEY FROM WINSLOW TO THE NEW MEXICO BORDER. WINDS WILL SLOWLY DIMINISH TONIGHT. AZZ010>014-016-017-039-040-280300- /O.CON.KFGZ.WI.Y.0006.000000T0000Z-070328T0300Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 1258 PM MST TUE MAR 27 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. SOUTHWEST WINDS WILL STRENGTHEN SIGNIFICANTLY TODAY. WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH WILL CONTINUE INTO THE EVENING. AREAS OF BLOWING DUST AND SAND ARE LIKELY THIS AFTERNOON REDUCING VISIBILITIES DOWN TO AROUND A QUARTER OF A MILE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD EXERCISE CAUTION ALONG INTERSTATE 40 BETWEEN WINSLOW AND THE NEW MEXICO BORDER...ALONG HIGHWAY 89 BETWEEN PAGE AND SUNSET CRATER NATIONAL MONUMENT...AND OTHER AREA ROADS IN EASTERN COCONINO COUNTY...AND CENTRAL AND NORTHERN APACHE AND NAVAJO COUNTIES TODAY. SOME MEASURED PEAK WIND GUSTS AS OF NOON INCLUDE: WINSLOW...51 MPH. ST JOHNS...33 MPH. WINDOW ROCK...43 MPH. RED MESA...41 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. $$ AZZ004>009-015-018-037-038-280300- /O.CON.KFGZ.WI.Y.0006.000000T0000Z-070328T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- WESTERN MOGOLLON RIM-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... FLAGSTAFF...WILLIAMS...MUNDS PARK...PAYSON...STRAWBERRY...YOUNG... COTTONWOOD...CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA 1258 PM MST TUE MAR 27 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH WILL CONTINUE INTO THE EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME MEASURED PEAK WIND GUSTS AS OF NOON INCLUDE: FLAGSTAFF... 56 MPH. GRAND CANYON...43 MPH. PARIA POINT...61 MPH. DONEY PARK... 60 MPH. PRESCOTT...44 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. $$
000 WWUS75 KFGZ 280259 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 759 PM MST TUE MAR 27 2007 AZZ004>018-037>040-280400- /O.EXP.KFGZ.WI.Y.0006.000000T0000Z-070328T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 759 PM MST TUE MAR 27 2007 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. BREEZY SOUTHWEST WINDS CONTINUE THIS EVENING FROM ABOUT FLAGSTAFF EASTWARD...WITH WINDS SHIFTING TO WESTERLY AND DECREASING TO THE WEST. HOWEVER...MOST WIND SPEEDS AND GUSTS HAVE DROPPED BELOW 30 MPH AND 40 MPH RESPECTIVELY. THEREFORE...THE ADVISORY WILL BE ALLOWED TO EXPIRE. A FEW LOCATIONS MAY STILL EXPERIENCE SOUTHWEST WIND GUSTS IN EXCESS OF 40 MPH AS A COLD FRONT CONTINUES TO SWEEP ACROSS EASTERN ARIZONA...WITH WINDS DECREASING AND SHIFTING TO WESTERLY AFTERWARDS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 26, 2:55 AM MST, 29 minutes earlier.
Area forecast discussion, Mar 26, 2:55 AM MST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 255 AM MST MON MAR 26 2007 .SYNOPSIS...SOUTHWEST WINDS WILL BEGIN TO INCREASE THIS AFTERNOON AHEAD OF A STRONG COLD FRONT DUE ON TUESDAY. BREEZY CONDITIONS WILL CONTINUE TONIGHT...WITH VERY WINDY CONDITIONS DEVELOPING OVER MUCH OF THE AREA TUESDAY. SCATTERED RAIN AND SNOW SHOWERS WILL ALSO DEVELOP TUESDAY THROUGH WEDNESDAY...ESPECIALLY NORTH OF FLAGSTAFF. HIGH PRESSURE WILL RETURN BY THE END OF THE WEEK...WITH WARMER AND DRY CONDITIONS EXPECTED. && .DISCUSSION...TODAY WILL BE THE TRANSITION DAY AHEAD OF A STRONG AND COLD PACIFIC FRONT DUE TUESDAY/WEDNESDAY. SOUTHWEST WINDS WILL BEGIN TO INCREASE THIS AFTERNOON AND EVENING AHEAD OF THE COLD FRONT WITH SPEEDS REALLY INCREASING BY TUESDAY. WE HAVE REPLACED THE HIGH WIND WATCH WITH A WIND ADVISORY FOR TUESDAY...AND ADDED A FEW ZONES ALONG THE RIM. MOST AREAS SHOULD STAY BELOW HIGH WIND CRITERIA WITH ONLY A FEW ISOLATED LOCATIONS POSSIBLY GUSTING OVER CRITERIA. IN ADDITION TO THE WINDS...THIS WILL BE A VERY DYNAMIC FRONT WITH VERY COLD AND INCREASINGLY UNSTABLE AIR BEHIND IT. DESPITE THE LACK OF MOISTURE...STRONG FORCING SHOULD GENERATE SCATTERED SHOWERS WITH THE FRONT...PRIMARILY FROM FLAGSTAFF NORTHWARD. SCATTERED SHOWERS WILL RE-DEVELOP TUESDAY EVENING AS THE COLD POOL MOVES FROM WEST TO EAST ALONG I-40. COLD AND UNSTABLE AIR WILL LINGER THROUGH WEDNESDAY ALONG WITH NORTHERLY WINDS. A FEW SHOWERS ARE STILL POSSIBLE OVER THE NORTHERN ZONES THROUGH WEDNESDAY AFTERNOON. HIGH PRESSURE WILL BEGIN TO MOVE BACK INTO THE SOUTHWEST THURSDAY WITH A WARMING TREND DEVELOPING FRIDAY...AND INTO NEXT WEEKEND. PETERSON. && AVIATION...FOR THE 12Z PACKAGE...A PACIFIC STORM SYSTEM WILL APPROACH THE REGION TODAY AND TUESDAY. THE INITIAL IMPACT ACROSS NORTHERN ARIZONA WILL BE BREEZY SOUTHWEST WINDS OF 15 TO 25 MPH THIS AFTERNOON...BEFORE CONDITIONS TURN MUCH WINDIER FOR TUESDAY. OTHERWISE...VFR CEILINGS AND VISIBILITIES ARE ANTICIPATED FOR THE NEXT 24 HRS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM 6 AM MST UNTIL 8 PM MST TUESDAY AZ ZONES 004>007-009>017-038>040. &&
Hazardous weather outlook, Mar 25, 10:00 AM MST, 17 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1000 AM MST SUN MAR 25 2007 AZZ004>018-037>040-261200- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 1000 AM MST SUN MAR 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY NO WEATHER HAZARDS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG PACIFIC COLD FRONT WILL SWEEP ACROSS ARIZONA ON TUESDAY. THE MAIN IMPACT FROM THIS SYSTEM WILL BE VERY STRONG AND GUSTY WINDS. SOUTHWEST WINDS AHEAD OF THE FRONT WILL BECOME GUSTY LATE MONDAY AND WILL STRENGTHEN SIGNIFICANTLY TUESDAY. SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH ARE POSSIBLE. THE STRONGEST WINDS ARE EXPECTED TO OCCUR IN IN THE LITTLE COLORADO RIVER VALLEY AND NORTHEAST PLATEAUS. A WIND ADVISORY WILL BE REQUIRED FOR MOST LOCATIONS IN NORTHERN ARIZONA FOR TUESDAY. A HIGH WIND WARNING MAY ALSO BE REQUIRED FOR SOME LOCATIONS. ALL INTERESTS IN NORTHERN ARIZONA SHOULD BE PREPARED FOR STRONG AND POTENTIALLY DAMAGING WINDS DURING THE DAY TUESDAY AND SHOULD BEGIN TO MAKE PREPARATIONS NOW TO SECURE LOOSE ITEMS AND SHORE UP STRUCTURES THAT MAY TOPPLE IN HIGH WINDS. DB
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.